# SDR SIMA20180712015

- Difficulty date: July 12, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,492 hours, 39,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER AISLE OMEGA BEAM CRACKED ON WEB AT FR33. C/A-COMPLETE:ACCOMPLISHED REPAIR OF LT CENTER AISLE OMEGA BEAM WEB AT FR33 IAW ERS-EM-53MR-3368.
